# SDR SWAA2021081807317

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 43,616 hours, 22,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD MAIN FLAP BROKEN NUTPLATE AT RIB ATTACH POINT (MARKED) 24.5' INBD OF OTBD EDGE ON LEADING EDGE ; / [01] REPLACED BROKEN NUT PLATE. WITH A NEW ONE IAW SRM 51-40-02 DWG 113A2100. REV B
